Singular measures and the little Bloch space
Cantón, A.

Data: 1998
Resum: Aleksandrov, Anderson and Nicolau have found examples of inner functions that are in the little Bloch space with a specific rate of convergence to zero. As a corollary they obtain positive singular measures defined in the boundary of the unit disc that are simoultaneously symmetric and Kahane. Nevertheless their construction is very indirect. We give an explicit example of such measures by means of a martingale argument.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions Matemàtiques, V. 42 n. 1 (1998) p. 211-222, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_42198_11

12 p, 151.5 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-12-18, darrera modificació el 2018-07-18

   Favorit i Compartir